MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)

SHILEY; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 86451
Medical Device Problem Codes Use of Device Problem (1670); Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, intra-operatively, the balloon had difficulty inflating and deflating to the point sometimes not deflated.There was no patient injury/harm.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
MDR Report Key12666142
Report Number2936999-2021-01021
Device Sequence Number11070423
Product Code BTR
UDI-Device Identifier30884522000479
UDI-Public30884522000479
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K965132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/09/2026
Device Model Number86451
Device Catalogue Number86451
Device Lot Number21H0551JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/20/2021
Date Device Manufactured08/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1